MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported approximately five patient samples recovered with high rbc and platelet (plt) results when cycled on their dxh800 instrument compared to alternate instrument.Mean corpuscular volume (mcv) results were also discordant between instruments.No erroneous results reported out of the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.Printouts of the event requested but not provided.Platelet and rbc suspect messaging could not be verified.Manual smear results were requested but was not available for review.The customer performed an aperture cleaning.However, the issue was not resolved.
 
Additional Manufacturer Narrative
The customer technical specialist (cts) verified the event thru pro service but was unable to resolve the issue remotely and service was scheduled for a customer visit.The field service engineer (fse) was at the customer site and observed that the blood sampling valve (bsv) was not rotating properly.The bsv pad misalignment caused pressure buildup disconnecting the tubing to the bsv.The fse replaced the bsv tubing and disassembled and cleaned the bsv resolving the event.Bec internal identifier: (b)(4).

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17389977
Report Number1061932-2023-00101
Device Sequence Number8913948
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown